# SDR 08FDEA01789

- Difficulty date: May 7, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- Aircraft time: 56,536 hours, 46,536 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 66124343
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORIGINAL LOST, A86-143 REF AD 92-12-03, AFT PIT BILGE BODY FRAME STR CLIP IS BUCKLED, CRACKED, CORRODED BS 950F, STR 27L (EO 7-5310-7-2354) N00252.  REMOVED AND REPLACED STR CLIP AT AFT PIT BILGE BODY FRAME STR 27L, STA 950F, REF SRM 51-30-2 PG 2-4 .  THIS IS CLASSIFIED AS A MAJOR REPAIR.
